Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Morse theory for fixed points of symplectic diffeomorphisms


Author: Andreas Floer
Journal: Bull. Amer. Math. Soc. 16 (1987), 279-281
MSC (1985): Primary 53C15; Secondary 58F05
DOI: https://doi.org/10.1090/S0273-0979-1987-15517-0
MathSciNet review: 876964
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C15, 58F05

Retrieve articles in all journals with MSC (1985): 53C15, 58F05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15517-0